# SDR K11A2009061872202

- Difficulty date: June 19, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,226 hours, 36,201 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Housing
- Part number: P26430
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TRUNNION BRG HSG CORRODED.
